# SDR REXA2017053100646

- Difficulty date: May 31, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 26,640 hours, 25,341 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Gauge
- Condition: Damaged
- Location: Oxygen Bottle
- Component: Oxygen Bottle
- Component part number: 5500C1AY0EE
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRANCE AREA OXYGEN BOTTLE HAS DAMAGED GAUGE.  REMOVED AND REPLACED PORTABLE OXYGEN BOTTLE IAW AMM 35-31-01.
